Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: White-Noise and Geometrical Optics Limits of Wigner–Moyal Equation for Beam Waves in Turbulent Media II: Two-Frequency Formulation
Автор: Fannjiang A.C.
Journal of Statistical Physics, Vol. 120, Nos. 3/4, August 2005. p. 543-586.
We introduce two-frequency Wigner distribution in the setting of parabolic approximation to study the scaling limits of the wave propagation in a turbulent medium at two different frequencies. We show that the two-frequency Wigner distribution satisﬁes a closed-form equation (the two-frequency Wigner–Moyal equation). In the white-noise limit we show the convergence of weak solutions of the two-frequency Wigner–Moyal equation to a Markovian model and thus prove rigorously the Markovian approximation with power-spectral densities widely
used in the physics literature. We also prove the convergence of the simultaneous geometrical optics limit whose mean ﬁeld equation has a simple, universal form and is exactly solvable.